# SDR AALA201811209004

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,940 hours, 22,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2141
- Condition: No Test
- Location: Emergency Lights
- Part time: 57,389 hours, 21,420 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY  FAILED TO TEST ON THE CIDS PANEL.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
